Alert archive / New Jersey / Low Water Advisories in 2007
Low Water Advisory 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Dec 16, 2007, 10:36 PM EST. It took effect at Dec 17, 2007, 1:00 AM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 10:36 PM EST (03:36 UTC)
- In effect from
- Dec 17, 2007, 1:00 AM EST
- Expired
- Dec 18, 2007, 2:00 AM EST
- In force
- 25 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 170336 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1036 PM EST SUN DEC 16 2007 ANZ430-431-450>455-171100- /X.CAN.KPHI.MA.S.0034.071217T0600Z-071217T2100Z/ /X.NEW.KPHI.LO.Y.0011.071217T0600Z-071217T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1036 PM EST SUN DEC 16 2007 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... STRONG OFFSHORE WINDS WILL CONTINUE OVERNIGHT AND INTO MONDAY AFTERNOON. WATER LEVELS MAY REACH MINUS 2 FEET MEAN LOWER LOW WATER AROUND THE TIME OF LOW TIDE INTO MONDAY AFTERNOON. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER... AND WATCH OUT FOR SHALLOWER DRAFTS. $$ RNS
5 follow-up statements
000 FZUS71 KPHI 170909 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 AM EST MON DEC 17 2007 ANZ430-431-450>455-172100- /X.CON.KPHI.LO.Y.0011.000000T0000Z-071217T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 AM EST MON DEC 17 2007 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... STRONG OFFSHORE WINDS WILL CONTINUE THROUGH THIS AFTERNOON. AS A RESULT, WATER LEVELS MAY REACH MINUS 2 FEET MEAN LOWER LOW WATER AROUND THE TIMES OF LOW TIDE. THIS INCLUDES THE TIDAL PORTION OF THE DELAWARE RIVER. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER AND WATCH OUT FOR SHALLOWER DRAFTS. $$ KRUZDLO
000 FZUS71 KPHI 171636 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1136 AM EST MON DEC 17 2007 ANZ430-431-450>455-172200- /X.EXT.KPHI.LO.Y.0011.000000T0000Z-071218T0300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1136 AM EST MON DEC 17 2007 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... STRONG LOW PRESSURE, CENTERED OVER THE GULF OF SAINT LAWRENCE THIS MORNING, WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR REGION. THE LOW WILL MAINTAIN A STRONG OFFSHORE FLOW OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE INTO THIS EVENING. THE STRONG OFFSHORE WINDS WILL CONTINUE TO CAUSE LOW WATER LEVELS ALONG THE COASTS OF NEW JERSEY AND DELAWARE, ALONG DELAWARE BAY AND ON THE TIDAL PORTION OF THE DELAWARE RIVER INTO THIS EVENING. AS A RESULT, THE LOW WATER ADVISORY HAS BEEN EXTENDED UNTIL 1000 PM THIS EVENING. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER AND WATCH OUT FOR SHALLOWER DRAFTS. $$ IOVINO
000 FZUS71 KPHI 172115 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 PM EST MON DEC 17 2007 ANZ430-431-450>455-180900- /X.EXT.KPHI.LO.Y.0011.000000T0000Z-071218T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 PM EST MON DEC 17 2007 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... STRONG LOW PRESSURE, CENTERED OVER THE GULF OF SAINT LAWRENCE THIS AFTERNOON, WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR REGION. THE LOW WILL MAINTAIN AN OFFSHORE FLOW OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. OFFSHORE WINDS WILL CONTINUE TO CAUSE LOW WATER LEVELS ALONG THE COASTS OF NEW JERSEY AND DELAWARE, ALONG DELAWARE BAY AND ON THE TIDAL PORTION OF THE DELAWARE RIVER TONIGHT. AS A RESULT, THE LOW WATER ADVISORY HAS BEEN EXTENDED UNTIL 400 AM TUESDAY. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER AND WATCH OUT FOR SHALLOWER DRAFTS. $$ IOVINO
000 FZUS71 KPHI 180220 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 PM EST MON DEC 17 2007 ANZ430-431-450>455-180900- /X.CON.KPHI.LO.Y.0011.000000T0000Z-071218T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 920 PM EST MON DEC 17 2007 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. OFFSHORE WINDS, EVEN THOUGH THEY CONTINUE TO DIMINISH AS HIGH PRESSURE BUILDS INTO THE AREA, WILL CONTINUE TO CAUSE LOW WATER LEVELS ALONG THE COASTS OF NEW JERSEY AND DELAWARE, ALONG DELAWARE BAY, AND ON THE TIDAL PORTION OF THE DELAWARE RIVER OVERNIGHT. AS A RESULT, THE LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM TUESDAY. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER AND WATCH OUT FOR SHALLOWER DRAFTS. $$ GORSE
000 FZUS71 KPHI 180700 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 AM EST TUE DEC 18 2007 ANZ430-431-450>455-182000- /X.CAN.KPHI.LO.Y.0011.000000T0000Z-071218T0900Z/ /X.NEW.KPHI.MA.S.0035.071218T0700Z-071218T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 AM EST TUE DEC 18 2007 ...LOW WATER ADVISORY IS CANCELLED... ALTHOUGH THE LOW WATER ADVISORY HAS BEEN CANCELLED, NEGATIVE TIDAL DEPARTURES WILL REMAIN WITH US THROUGHOUT THE DAY. A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO DECREASE TO -1.8 FEET MEAN LOWER LOW WATER. WHILE WATER LEVELS WILL REMAIN BELOW THERE NORMAL ASTRONOMICAL LEVELS TODAY, THEY ARE NOT EXPECTED TO REACH THE -1.8 MEAN LOWER LOW WATER LEVEL NEEDED FOR AN ADVISORY. TIDAL GAGES SHOW THAT THE NEARSHORE OCEAN WATERS AND THE DELAWARE BAY WATERS ARE RECOVERING MORE QUICKLY THEN THE TIDAL PORTION OF THE DELAWARE RIVER. EVEN THOUGH THE ADVISORY HAS BEEN CANCELLED, MARINERS ARE STILL URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS AND TO WATCH FOR SHALLOWER DRAFTS. $$ KRUZDLO
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Dec 16, 9:54 PM EST, 42 minutes earlier.
Area forecast discussion, Dec 16, 9:54 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EST SUN DEC 16 2007
.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM OUR
AREA OVERNIGHT, AND INTO THE CANADIAN MARITIMES ON MONDAY. AN AREA OF
HIGH PRESSURE WILL THEN GRADUALLY BUILD INTO OUR REGION MONDAY NIGHT
AND THEN SETTLE IN FOR TUESDAY INTO WEDNESDAY. ANOTHER LOW PRESSURE
SYSTEM AND ASSOCIATED FRONTAL BOUNDARY WILL APPROACH THE REGION FROM
THE WEST LATER THURSDAY AND SLIDE OFFSHORE LATE FRIDAY. ANOTHER
STORM SYSTEM MAY IMPACT OUR LOCAL WEATHER FOR THE SECOND HALF OF
NEXT WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY/...
A SURFACE ANALYSIS THIS EVENING PLACES A 974 MB LOW JUST EAST OF THE
COAST OF MAINE. THIS POTENT STORM WILL CONTINUE MOVING NORTHEASTWARD
OVERNIGHT, HOWEVER A TIGHT PRESSURE GRADIENT AND RELATED STRONG WIND
FIELD WILL REMAIN IN PLACE THROUGH THE OVERNIGHT AND RIGHT INTO
MONDAY. THE KDIX DOPPLER RADAR VERTICAL WIND PROFILE INDICATES
NEARLY 50 KNOTS AT TIMES AROUND 2000 FEET. WE HAD SOME GUSTS TO 45
KNOTS SO FAR THIS EVENING AND THE 00Z RAOB FROM KLWX INDICATES
DECENT MIXING IN THE LOWER LEVELS WITH A HEALTHY WIND FIELD PRESENT.
SO FAR, PHILADELPHIA INTERNATIONAL AIRPORT RECORDED A PEAK WIND GUST
OF 52 MPH AT 645 PM. STRONG WIND GUSTS WILL CONTINUE OVERNIGHT IN
CONJUNCTION WITH CAA BEHIND THE DEPARTING POTENT STORM. THE GROUND
IS RATHER SOAKED ACROSS THE AREA THEREFORE THE STRONG WIND GUSTS
COULD EASILY UPROOT SOME TREES, TAKING DOWN POWER LINES. SOME POWER
OUTAGES HAVE ALREADY BEEN REPORTED ACROSS PORTIONS OF SOUTHERN NEW
JERSEY. ANOTHER CONCERN ARE THE AREAS THAT WERE HARD HIT BY ICE,
AS LINGERING ICE ON TREES AND POWER LINES COMBINED WITH THE STRONG
WINDS WILL PROBABLY LEAD TO ADDITIONAL POWER OUTAGES OVERNIGHT.
THE WIND ADVISORY WILL REMAIN IN EFFECT FOR THE ENTIRE AREA
THROUGH 1 PM MONDAY.
THE INITIAL STORM THAT TRACKED INTO WESTERN NEW YORK HAS FILLED AND
CONSOLIDATED WITH THE COASTAL STORM. THE LINGERING WRAPAROUND, OR
DEFORMATION BAND, IS PIVOTING ACROSS NEW YORK STATE THIS EVENING AND
EVEN INTO PORTIONS OF NORTHEASTERN PENNSYLVANIA. THIS SHOULD PIVOT
OUT OF THAT AREA OVER THE NEXT COUPLE OF HOURS, HOWEVER CYCLONIC
FLOW COUPLED WITH CAA SHOULD ALLOW FOR SOME SNOW SHOWERS AND
FLURRIES TO BE AROUND ACROSS THE NORTHWESTERN ZONES OVERNIGHT INTO
MONDAY MORNING. WE BUMPED UP THE POPS ACROSS THE SOUTHERN POCONOS
AND FAR NORTHWESTERN NEW JERSEY A LITTLE, AND INDICATED LOCALIZED
ACCUMULATIONS UP TO AN INCH. IN AREAS OF SNOW SHOWERS, THE STRONG
WINDS WILL REDUCE THE LOCAL VISIBILITY FOR A TIME. FARTHER TO THE
SOUTH AND EAST, SOME FLURRIES CANNOT BE RULED OUT OVERNIGHT INTO
MONDAY MORNING HOWEVER WILL NOT INCLUDE ATTM. AS TEMPERATURES FALL
BELOW FREEZING, ANY STANDING WATER WILL FREEZE HOWEVER WITH THE
STRONG WINDS, THAT SHOULD HAVE HELPED WITH THE DRYING PROCESS.
TEMPERATURES HAVE TRENDED DOWNWARD NOW, AFTER AN INITIAL LITTLE
SPIKE WHEN THE WESTERLY WINDS INCREASED. THE STRONG WINDS WILL KEEP
TEMPERATURES FROM REALLY BOTTOMING OUT, AND THE LOW TEMPERATURES WE
ARE CARRYING LOOKED PRETTY GOOD. WIND CHILL VALUES WILL BE
DROPPING INTO THE TEENS AND SINGLE DIGITS OVERNIGHT, AND NEAR
ZERO IN THE POCONOS. THE DEW POINTS CONTINUE TO DROP RATHER
QUICKLY AS MUCH DRIER AND COLDER AIR FILTERS IN. THE HOURLY GRIDS
HAVE BEEN UPDATED TO REFLECT THE LATEST CONDITIONS AND THE
EXPECTED TRENDS THROUGH THE OVERNIGHT. MONDAY WILL BE A COLD AND
WINDY DAY, HOWEVER THE WINDS SHOULD BEGIN TO SETTLE DOWN SOME DURING
THE AFTERNOON AS THE PRESSURE GRADIENT RELAXES. BASED ON 850 MB
TEMPERATURES FORECAST TO BE AROUND -12C ON MONDAY, WE ADJUSTED THE
HIGH TEMPERATURES DOWN A COUPLE OF DEGREES FOR MANY PLACES.
THAT IS ALL FOR NOW. HAVE A GOOD ONE
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
THE WINDS CONTINUE INTO THE EARLY PART OF MONDAY BEFORE LOOSING THE
STRONG GUSTINESS. HIGH PRESSURE WILL SPREAD EAST FROM THE LOWER
MISSISSIPPI VALLEY AND REACH THE MID ATLANTIC COAST MONDAY NIGHT. HIGHS
ON MONDAY WILL NOT REACH THE FREEZING MARK IN THE HIGHER ELEVATIONS
ZONES BUT INTO THE LOWER 40S DELMARVA. SKIES WILL BE MOSTLY SUNNY
AND A GOOD DEAL OF MELTING WILL OCCUR, BUT COME MONDAY NIGHT IT/LL
REFREEZE AGAIN AS TEMPERATURES DROP INTO THE TEENS TO LOWER 20S.
WATCH OUT FOR THAT SEEMINGLY INNOCUOUS PART OF THE STORM.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WEAK LOW PRESSURE MOVING EAST FROM THE GREAT LAKES IS EXPECTED TO
REMAIN TO OUR NORTH WEDNESDAY, BUT WILL BRING CLOUDS AND POSSIBLY
SOME LIGHT SNOW OR RAIN TO OUR NORTHERN SECTIONS. HIGH PRESSURE WILL
TAKE OVER WEDNESDAY NIGHT AND THEN SHIFT EAST ON THURSDAY AS LOW
PRESSURE MOVES FROM MISSOURI TO THE OHIO VALLEY. A SECONDARY LOW IS
THEN EXPECTED TO DEVELOP ALONG THE MID ATLANTIC COAST. THIS SCENARIO
IS FORECAST TO BRING ANOTHER ROUND OF MIXED WINTRY PRECIPITATION TO
OUR AREA THURSDAY NIGHT AND FRIDAY. WEAK HIGH PRESSURE WILL BRING A
BRIEF RESPITE FROM THE WET WEATHER FRIDAY NIGHT AND SATURDAY AS THE
LOW PRESSURE MOVES OUT TO SEA. YET ANOTHER LOW PRESSURE SYSTEM IS
EXPECTED TO MOVE IN FROM THE WEST WITH MORE WET WEATHER SATURDAY
NIGHT AND SUNDAY.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
CIGS AND VSBYS HAVE BECOME VFR THROUGHOUT THE AREA EXCEPT IN A
FEW HEAVIER SNOW SHOWERS IN THE NORTH. THE SNOW SHOWERS WILL
BECOME MORE WIDESPREAD OVER NORTHERN AND WESTERN PORTIONS OF
THE FORECAST AREA INTO THE EARLY MORNING HOURS WITH CONDITIONS
LOWERING TO MVFR AND BRIEFLY TO IFR. IN SOUTHERN PORTIONS, BKN
SC WILL BECOME SCT LATER TONIGHT. ON MONDAY WE CAN EXPECT SCT TO
BKN SC NORTH AND FEW TO SCT SC SOUTH.
THE BIGGER STORY WILL BE THE STRONG WESTERLY FLOW TONIGHT INTO
MONDAY. THE STRONGEST GUSTS WILL BE INTO THE EARLY MORNING HOURS.
SPEEDS WILL THEN DROP OFF FOR A FEW HOURS BEFORE INCREASING AGAIN
AFTER SUNRISE. THE WINDS WILL THEN SUBSIDE MONDAY AFTERNOON.
VFR CONDITIONS APPEAR TO BE IN STORE FOR MONDAY THROUGH WEDNESDAY.
A CLIPPER-TYPE LOW PRESSURE SYSTEM WILL SLIDE NORTH OF THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT, THEN ANOTHER LOW WILL APPROACH FROM
THE WEST THURSDAY AND MAY PASS JUST SOUTH OF THE REGION THURSDAY
NIGHT INTO FRIDAY MORNING.
&&
.MARINE...
THE STRONG OFFSHORE FLOW HAS ARRIVED AND WILL CONTINUE THROUGH
THE NIGHT. WIND GUSTS TO NEAR 50 KT ARE EXPECTED ON OUR OCEAN
WATERS AND ON LOWER DELAWARE BAY WHERE STORM WARNINGS ARE IN
EFFECT UNTIL 7 AM MONDAY. GALE WARNINGS ARE IN EFFECT ON THE UPPER
DELAWARE BAY. WINDS WILL SLOWLY DIMINISH MONDAY.
IN ADDITION, A LOW WATER ADVISORY WAS ISSUED IN A MARINE WEATHER
STATEMENT FOR LATER TONIGHT THROUGH MONDAY.
BENIGN CONDITIONS ARE ANTICIPATED LATER MONDAY NIGHT THROUGH
THURSDAY, BUT A LOW PASSING JUST SOUTH OF THE AREA THURSDAY NIGHT
INTO FRIDAY MAY INCREASE THE WINDS AND WAVES A BIT, POSSIBLY TO
SMALL CRAFT ADVISORY TERRITORY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 1 PM EST MONDAY FOR PAZ054-055-060>062-
067>071.
NJ...WIND ADVISORY UNTIL 1 PM EST MONDAY FOR NJZ001-007>010-012>027.
DE...WIND ADVISORY UNTIL 1 PM EST MONDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 1 PM EST MONDAY FOR MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY FROM 1 AM TO 4 PM EST MONDAY FOR ANZ430-431-
450>455.
STORM WARNING UNTIL 7 AM EST MONDAY FOR ANZ431-450>455.
GALE WARNING UNTIL 5 PM EST MONDAY FOR ANZ430.
&&
SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...EBERWINE
LONG TERM...RPW
AVIATION.../ RPW
MARINE.../ RPWHazardous weather outlook, Dec 16, 4:20 PM EST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EST SUN DEC 16 2007 NJZ001-PAZ054-055-172130- SUSSEX-CARBON-MONROE- 420 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-172130- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 420 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ067>069-172130- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 420 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ013-016>020-027-PAZ070-071-172130- NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 420 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-021>026-172130- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 420 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-172130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 PM EST SUN DEC 16 2007 ...STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-172130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 420 PM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT UNTIL 5 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Low Water Advisories in New Jersey, 2007Every low water advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.